# SDR HALA0700145

- Difficulty date: March 30, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 67,115 hours, 12,188 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Unknown
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE R ENG OH LP1 DISPLAY.  OK FOR SERVICE PER FIM 26-11-00.  SECURITY CONDITION GOOD.
